Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Clifford Henry Taubes
Title: Modeling differential equations in biology
Additional book information: Prentice Hall, Upper Saddle River, NJ, 2001, 528 pp., ISBN 0-13-017325-8, $86.00

Review Information:

Reviewer: George Oster
Affiliation: University of California at Berkeley
Email: goster@nature.berkeley.edu
Journal: Bull. Amer. Math. Soc. 39 (2002), 431-431
Published electronically: April 12, 2002
Review copyright: © Copyright 2002 American Mathematical Society